Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Fluttering in oesophageal chest area, chest pain. Ultrasound shows abnormal liver, gall stones. Causes for symptoms?

I ve had a strange fluttering sensation in esophageal chest area for about 2 weeks. Last Sunday I woke up to severe chest pain (the kind that takes your breath away). My wife and I thought it could be a heart attack so we called for an ambulance. I was taken to the emergency room and underwent many heat tests including cardiac imaging. We discovered my heart was fine but my liver test was abnormal. They also ordered an ultra sound and discovered I had gall stones. Could these account for the fluttering sensation?
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response

Your symptoms do not fit into the category of symptoms of how a gall stone presents. Asymptomatic Gall stones are normal findings on an ultrasound. You probably had a sudden muscle spasm or it could also be due to Acute gastritis.

I am glad that the heart is normal.

Again, gall stones would not cause a fluttering sensation like the one you experienced.

Hope this helps.

Answered: Thu, 20 Dec 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor